# SDR CA040107007

- Difficulty date: December 30, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 17,531 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Part number: 3020159
- Condition: Collapsed
- Location: Turbine Section
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HOT SECTION WAS REPAIRED TO CORRECT DEGRADED PERFORMANCE.  THE RETAINING RING HAD POPPED OUT OF THE RING GROOVE AND A CT SHROUD SEGMENT HAD SHIFTED. THIS PROBLEM HAS BEEN DOCUMENTED ON  OTHER ENGINES.  MFG HAS ISSUED P/N 3110741-02 RETAINING RING ON SB 13121 (60A, 61, 62, 65 SERIES) AND SB 3248 (41/42, 45 SERIES) TO PREVENT THE COLLAPSE OF THE RETAINING RING.  THE LATTER SB HAS NOT BEEN ISSUED ON SMALLER ENGINE MODELS SUCH AS THE114A ENGINE MODEL TO ALLOW THE MORE ROBUST RETAINING RING TO BE USED.
